# SDR IPXA2M75673

- Difficulty date: September 14, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Bs 695 L42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FWD CARGO BAY INTERCOSTAL CRACKED AT BS 695 LONGERON 42R.  REMOVED FABRICATED AND INSTALLED REPLACED INTERCOSTAL AT BS 695 ALONG L42R IAW DWG ACA7049 AND SRM 51-35-01 AND 51-33-01.
